# SDR IPXA2018022626887

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 53,007 hours, 17,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Life Raft Cabine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT STOWAGE CABINET LATCH BROKEN . R & R THE LATCH ASSY IAW AMM 20-11-00.
